Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Poplavskij D. V. About Completeness of Products of Functions, Initiated by Singular Differential Equations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 4, pp. 44-49. DOI: 10.18500/1816-9791-2009-9-4-1-44-49

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
23.11.2009
Full text:
(downloads: 169)
Language: 
Russian
Heading: 
UDC: 
517.9

About Completeness of Products of Functions, Initiated by Singular Differential Equations

Autors: 
Poplavskij Dmitrij Vladislavovich, Saratov State University
Abstract: 

In this article we introduced the completeness theorem for special vector-functions, initiated by products of Weil solutions of forth order differential equation and its derivatives on the halfline. We prove that such nonlinear combinations of Weil solutions and its derivatives form the linear subspace of solutions, which decrease to infinity, of linear singular Kamke-type differential system. Then we construct and investigate Green function of corresponding singular boundary problem for the operator-pencils, which determine Kamke-type differential system. With help of analytic and asymptotic properties of Green function, methods of spectral theory of operators and theory of analytic functions we prove the required completeness theorem.  

References: 
  1. Borg G. Eine umkehrung der Sturm-Liouvillischen eigenwertaufgabe bestimmung der differentialgleichung durch die eigenwerte // Acta Math. (Uppsala). 1946. V. 78. P. 1–96.
  2. Гасымов М.Г., Левитан Б.М. О разложении по произведениям некоторых решений двух уравнений Штурма – Лиувилля // Докл. АН СССР. 1990. Т. 310. С. 781–784.
  3. Христов Е.Х. О разложениях по произведениям решений двух задач Штурма – Лиувилля на полуоси // Диф. уравнения. 1980. № 16. С. 23–29.
  4. Yurko V.A. The Inverse Spectral Problem for Differential Operators with Nonseparated Boundary Conditions // J. Math. Analysis and Applications. 2000. № 250. P. 266–289.
  5. Поплавский Д.В. О разрешимости начально-краевой задачи для системы Богоявленского // Математика. Механика: Cб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2005. Вып. 7. С. 98–101.
  6. Поплавский Д.В. Прямые и обратные задачи спектрального анализа и их приложения к нелинейным эволюционным операторам: Дис. . . . канд. физ.-мат. наук / Сарат. ун-т. Саратов, 2006. 116 с.
  7. Юрко В.А. Введение в теорию обратных спектральных задач. М.: Физматлит, 2007. 384 с.
  8. Привалов И.И. Введение в теорию функций комплексного переменного. М.: Наука, 1967. 444 с.